# SDR I5PA2021040588801

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,044 hours, 24,185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 3601581050
- Part serial: 210926
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - STATUS PAGE "L ENG FIRE LP 2".   REMOVED AND REPLACED FIRE DETECTOR ELEMENT. OPS CHECK AND FIRE TEST OK. NO FURTHER STATUS MSG NOTED.
